# SDR ASAA2023030742233

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,765 hours, 842 cycles
- System (JASC): 4960 · APU Controls
- Part: Electronic Unit
- Part number: 7072086010
- Part serial: 6505150206306
- Condition: Failed
- Location: Aft Cargo Compar
- Part time: 2,765 hours, 842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO HISTORY OF APU SHUTDOWN WITH ECU FAILURE MESSAGE.  GROUNDED - YES. REMOVED AND REPLACED APU ELEC. CONTROL UNIT REF B737-9 AMM 49-61-12-000-801 AND 49-61-12-400-801.
